# SDR ZW0A0212601

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- Aircraft time: 53,031 hours, 27,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS WERE INOPERATIVE FROM THE GALLEYS TO THE AFT LAVS, ROW 12 THROUGH 22, AND ABOVE THE AFT FLIGHT ATTENDANT POSITION.  REPLACED THE POWER SUPPLY FOR EACH OF THE LOCATIONS.
